# SDR TWAA9915102

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7732
- Condition: Worn
- Location: Row 17
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHT WAS INOPERATIVE AT ROW 17.  DEFERRED CORRECTION PER MEL.  ON LAYOVER, THE BULB WAS REPLACED.  CHECK-C 5-1-99 STL.
